MathSciNet Relay Station
MathSciNet bibliographic data
MR2049718 26D15 (26D10)
Guo, Bai-Ni; Qi, Feng Estimates for an integral in $L^p$ norm of the $(n+1)$-th derivative of its integrand. Inequality theory and applications. Vol. 3, 127–131, Nova Sci. Publ., Hauppauge, NY, 2003.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement